# SDR AALA202301206087

- Difficulty date: December 1, 2022
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,798 hours, 36,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1631
- Condition: Failed Insp
- Location: Zone 800 - Doors
- Part time: 62,795 hours, 36,784 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DAMPER AND EMERGENCY OPERATIONAL CYLINDER FAILED  DAMPENING FUNCTION TEST. MAINTENANCE REPLACED DAMPER AND EMERGENCY OPERATIONAL CYLINDER PER AMM 52-11-14. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
